A 38-year-old member asked:
Disclaimer

does benzodiazepine use cause sudden cardiac death?

1 doctor answer
Dr. Ed Friedlander
43 years experience Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this question comes up frequently. If you have lost someone you love, i hope you are able to find an explanation, as well as strength and comfort.
Answered on Jan 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old male asked:
Dr. Vijaya Sikand
38 years experience Family Medicine
Benzo detox: It does not. If you are dependent on higher doses of benzodiazepines or taking them daily for long periods of time, it is not safe to stop suddenly du ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Djamchid Lotfi
57 years experience Neurology
Depends: If taken in precribed amounts by a physician this would be unlikely but if it is anused certainly it may affect, awareness concentration and eventual ... Read More
1
1 thank
A member asked:
Dr. Jerald Ratner
50 years experience Psychiatry
Unlikely: If is truly an overdose, then withrawal symptoms are unlikely. However, if you take the benzodiazepine regularly. there will be a withdrawal syndrome.
A 53-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Several things: Several other meds can cause the false positive test including certain nonsteroidal antiinflammatory meds and antidepressants.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month